# SDR IPXA2025090530455

- Difficulty date: August 18, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N436UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25467
- Aircraft time: 31,695 hours, 20,627 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Part number: 141N32156
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD SIDE OF FUSELAGE HAS A DENT AFT OF RAYDOME AT APPROX FS 205 L24L . 49-001   ATA 53-00. INSTALLED 1EA (-1) REPAIR DOUBLER AND 1EA (-2) FILLER ON L/H FWD SIDE OF FUSELAGE AFT OF RAYDOME AT APPROX FS L24L IAW E.A.#:757-5310-01-B0557 REV:P1, STEP 22 AND 23.  VERIFIED STEP 37 RII GMM 04-02.  ACCOMPLISHED REPAIR PER EO-94984-REQ1 AND VT-SAA EA 757-5310-01-B0557, REV IR.
